A.D. Bell: Abstract

Goldie dimension of prime factors of polynomial and skew polynomial rings

Author(s)

Allen D. Bell

Publication Information

Appeared in Journal of the London Mathematical Society (2) 29 (1984), pp. 418-424
Math Reviews: 85k:16027

Abstract (in LaTeX)

We show that if $R$ is a right Noetherian ring containing the
rational numbers, any bound on the Goldie dimension of prime
factors of $R[x]$ is actually a bound on the Goldie dimension
of prime factors of any polynomial ring $R[x_1,\dots,x_m]$.
A result of Sigurdsson then shows that the same bound holds
for any iterated differential operator ring
$R[\theta;\delta_1]\dots[\theta;\delta_m]$.

To Allen Bell's publication list **** To Allen Bell's home page

To UWM Math Home Page   ******   To UWM Home Page

Send feedback to adbell@uwm.edu